Asymptotics and Bounds for Multivariate Gaussian Tails

Details

Serval ID
serval:BIB_5251576EBF3D
Type
Article: article from journal or magazin.
Collection
Publications
Title
Asymptotics and Bounds for Multivariate Gaussian Tails
Journal
Journal of Theoretical Probability
Author(s)
Hashorva E.
ISSN
0894-9840
1572-9230 ([electronic])
Publication state
Published
Issued date
2005
Peer-reviewed
Oui
Volume
18
Number
1
Pages
79-97
Language
english
Abstract
Let {X-n, n >= 1} be a sequence of centered Gaussian random vectors in R-d, d >= 2. In this paper we obtain asymptotic expansions (n -> infinity) of the tail probability P{X-n > t(n)} with t(n) is an element of R-d a threshold with at least one component tending to infinity. Upper and lower bounds for this tail probability and asymptotics of discrete boundary crossings of Brownian Bridge are further discussed.
Keywords
Tail asymptotics, Gaussian random sequences, Discrete boundary crossing, Brownian Bridge, Quadratic programming
Web of science
Create date
03/09/2010 11:48
Last modification date
03/03/2018 17:13
Usage data